# SDR AALA20050086

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT IN TAIL CONE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHT IN TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
